# SDR ASAA2021061035074

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 39,365 hours, 11,271 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS NO 2 HF SHOWS FAIL ON COM PANEL. GROUNDED - YES. PERFORMED HF #1 AND #2 BITE PROCEDURE PER B737-800 FIM 21-11-00-810-801 OPS CHECK GOOD. FAIL LIGHT EXTINGUISHED.
